# SDR CA970909015

- Difficulty date: September 2, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 63,618 hours
- Engine: Rroyce RB21122B02
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brace
- Part number: 1522348103
- Condition: Failed
- Location: Nlg Actuator
- Component: Nose/Tail Landin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG JURY BRACE FOUND BROKEN AT LOWER ATTACH POINT.  REPLACED.
